Research Repository

Some generalizations of the Cauchy-Schwarz and the Cauchy-Bunyakovsky inequalities involving four free parameters and their applications

Masjed-Jamei, Mohammad and Dragomir, Sever S and Srivastava, H. M (2009) Some generalizations of the Cauchy-Schwarz and the Cauchy-Bunyakovsky inequalities involving four free parameters and their applications. Mathematical and Computer Modelling, 49 (9-10). pp. 1960-1968. ISSN 0895-7177

Full text for this resource is not available from the Research Repository.

Abstract

Some generalizations of the well-known Cauchy–Schwarz inequality and the analogous Cauchy–Bunyakovsky inequality involving four free parameters are given for both discrete and continuous cases. Several particular cases of interest are also analyzed. Some of the applications of our main results include (for example) the Wagner inequality.

Item Type: Article
Uncontrolled Keywords: ResPubID17466, Generalization and refinement of the Cauchy–Schwarz inequality, Wagner inequality, Cauchy–Bunyakovsky inequality
Subjects: SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 01 May 2012 05:41
Last Modified: 11 Dec 2014 22:35
URI: http://vuir.vu.edu.au/id/eprint/4446
DOI: 10.1016/j.mcm.2008.09.014
ePrint Statistics: View download statistics for this item
Citations in Scopus: 6 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar